# SDR ASOA2012120702621

- Difficulty date: November 29, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 27,415 hours, 24,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS MULTIPLE INDICATIONS FROM NDT AT LBL 36.2 WL 80, LBL 27.5 WL 80-111, LBL 18.0 WL 97-134.5, LBL 9.50 WL 82-134.5, BL 0 WL 83-134.5, RBL 9.50 WL 97.134.5, RBL 18.0 WL 100.134.5 AND RBL 27.5 WL 100-116. INDICATIONS ARE GREATER THAN 50 PERCENT SCREEN HEIGHT.  REPAIRED IAW REO 601R-53-61-4712.  SDR CLOSED.
